# SDR CALA0500127

- Difficulty date: April 26, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N70330
- Make and model: Boeing 7373T0
- Aircraft serial: 23460
- Aircraft time: 55,784 hours, 29,162 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100246
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM CORRODED AT STA 328, LBL 29.  INSTALLED NEW ANGLE PER SRM 53-10-51.
